# SDR DALA2023090607314

- Difficulty date: September 3, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 94,718 hours, 43,440 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0675 2L SLIDE LIGHT INOP AFTER PUSHBACK. RESET 2L SLIDE SYSTEM PER MCC DIRECTION. RESET SUCCESSFUL. SYS OPERATING NORMALLY. CORRECTIVE ACTION: INFO NOTED NO 2 DAY HISTORY SYSTEM CHECKS GOOD AT THIS TIME A/C OK FOR SVC. (9588682)
